Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



The Erdös-Rényi law for renewal processes

Author: A. N. Frolov
Translated by: The author
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 157-166
MSC (2000): Primary 60F15; Secondary 60K05
Published electronically: May 11, 2004
MathSciNet review: 2000645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Erdös-Rényi law and strong law of large numbers are proved for renewal processes constructed from nonidentically distributed random variables.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F15, 60K05

Retrieve articles in all journals with MSC (2000): 60F15, 60K05

Additional Information

A. N. Frolov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Bibliotechnaya Pl. 2, Staryi Petergof, St. Petersburg 198904, Russia

Keywords: Renewal processes, increments, Erd\"os--R\'enyi law of large numbers
Received by editor(s): April 4, 2002
Published electronically: May 11, 2004
Additional Notes: Partially supported by RFFI, grant 02-01-00779, and Ministry of Education of the Russian Federation, grant E00-1.0-82
Article copyright: © Copyright 2004 American Mathematical Society